MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT R TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTR-29-US
Medical Device Problem Codes Gradient Increase (1270); Perivalvular Leak (1457); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Valvular Insufficiency/ Regurgitation (4449); Insufficient Information (4580); Transvalvular Pressure Gradient Increased (4854)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 6 years and 9 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed which revealed the valve had failed due to an unknown reason.Subsequently, a redo-transcatheter aortic valve replacement (tavr) procedure was discussed.
 
Additional Manufacturer Narrative
Updated: b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 6 years and 9 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed which revealed the valve had failed due to an unknown reason.Subsequently, a redo-transcatheter aortic valve replacement (tavr) procedure was discussed.Additional information was received that the transcatheter valve was implanted into an existing surgical valve.The valve gradient at discharge was 15 mmhg with no paravalvular leak (pvl).A follow-up echocardiogram one month post-implant showed a 24 mmhg gradient with trace pvl.The exact failure mode was unknown but there was not a current plan for reintervention.
 
Additional Manufacturer Narrative
Corrected: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that approximately 6 years and 9 months following the implant of a transcatheter valve, a computed tomography (ct) scan was performed which revealed the valve had failed due to an unknown reason.Subsequently, a redo-transcatheter aortic valve replacement (tavr) procedure was discussed.Additional information was received that the transcatheter valve was implanted into an existing non-medtronic (carpentier-edwards perimount magna) surgical valve.The valve gradient at discharge was 15 mmhg with no paravalvular leak (pvl).A follow-up echocardiogram one month post-implant showed a 24 mmhg gradient with trace pvl.The exact failure mode was unknown but there was not a current plan for reintervention.
 
Additional Manufacturer Narrative
Image review: report review: case report provided from (b)(6) 2025.Evolut is implanted inside an edwards perimount 2800 or magna 3000 sav.Native aortic valve appears to be a sievers 0 bicuspid with only two sinuses seen.Possible pannus/thrombus or thickened leaflets vs.Inadequate contrast filling seen inside tav frame.Evolut implant depth: left coronary cusp (lcc) ~12.8 mm and right coronary cusp (rcc) ~13.4 mm.Tortuosity noted in left common iliac.Transesophageal echocardiogram (tee) provided from (b)(6) 2025.Implant depth appears deep.Unable to clearly visualize prosthetic leaflets.Possible paravalvular leak (pvl) with moderate to severe aortic regurgitation.Mild mitral regurgitation.Atrio-ventricular (av) mean gradient is 8 mmhg, may be higher, the interrogation line does not appear parallel to flow.Updated h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received indicating that seven years and two months following the valve implant, a non-medtronic transcatheter valve was implanted.The post-procedure gradient was 9 millimeters of mercury (mm hg).
 
Additional Manufacturer Narrative

Brand Name
EVOLUT R TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22852574
Report Number9617601-2025-01082
Device Sequence Number17248067
Product Code NPT
UDI-Device Identifier00763000017675
UDI-Public(01)00763000017675(17)200723
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2020
Device Model NumberEVOLUTR-29-US
Device Catalogue NumberEVOLUTR-29-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer08/25/2025
09/19/2025
10/21/2025
12/03/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/19/2025
10/15/2025
10/22/2025
12/16/2025
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight115 KG